# SDR UALA2011060202701

- Difficulty date: May 31, 2011
- Submitted: June 25, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 49,207 hours, 13,764 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 60B8900410
- Part serial: 132
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT CENTER TANK PUMP LOW PRESSURE LIGHTS COME ON WHEN XFER FUEL FROM CENTER TANK.  NEED TO INSP BOTH CENTER TANK PUMPS PICK UP TUBES FOR OBSTRUCTION.  INSP CENTER TANK PLUMBING.  NO DEFECTS FOUND.  ALSO TRANSFER OF FUEL FROM CTR TO WING OPERATED PER MM.  ACP AUTOSHUT OFF TEST.  AUTO SHUTOFF OPERATES NORMAL.  INSP CENTER TANK PICK UP TUBES FOR DEBRIS NONE FOUND.  RT CTR PUMP AND PRESS SW REPLACED.  TESTED CTR TANK PUMPS.  PUMPS OPERATE NORMAL.
